# SDR DALA2021121707837

- Difficulty date: December 14, 2021
- Submitted: December 17, 2021
- Operation: Air carrier
- Aircraft: N361DN
- Make and model: Airbus A321-211
- Aircraft serial: 8423
- Aircraft time: 8,553 hours, 3,852 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHT AT ROW 13 INOP. PERFORMED BITE OF EPSU PER A321 AMM 33-51. FAULTED 14WL. RERACKED BATTERY PACK AT 14WL. ALL LIGHTS CK NML. A/C OK FOR SVC. (LP# 8403144)
